# SDR QXEA200501036

- Difficulty date: June 11, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 19,052 hours, 26,878 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: BYLF51514
- Part serial: 893
- Condition: Malfunctioned
- Location: Cabin Temp Sys
- Part time: 14,152 hours, 20,063 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTROL CABIN TEMP IN AUTO MODE.  AUTO MODE STILL DID NOT WORK AFTER RESETTING CABIN TEMP AUTO,  L MAIN E4 CIRCUIT BREAKER AS PER E/A CHECKLIST.  MANUAL MODE WORKS FINE.  MX REPLACED CABIN ZONE TEMP SENSOR.  OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.
